Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A modification of Southwell’s method


Author: W. H. Ingram
Journal: Quart. Appl. Math. 9 (1951), 314-315
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/42217
MathSciNet review: 42217
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society